Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itching problem and swelling of the scrotum - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I have had a long term itching problem on the top of my scotum on both sides. It doesn't spread but the itching is driving me crazy nothing over the counter seems to work. Although alot of things have provided tempory relief. What could it be
Doctor :   Hi,
Doctor :   Dr here
User :   hi
User :   What do you think is the problem?
Doctor :   Is there any color change in the skin of the scrotum ?
User :   Yes but I think thats from all the scratching and it is swollen about the size of nickel on both sides of the scrotum
Doctor :   the color change is it red or black ?
User :   red
Doctor :   ok, do you see any flakes or scales on scratching?
User :   Yes some time to date I have tried hydracortazone, anti itch cream powders jockitch sprays and today I yesterday I tried preperation H it stopped the itching but only for awile I woke up again at night scratching
Doctor :   i think of fungal infection over the skin,
Doctor :   probably pytiriosporum versicolor
Doctor :   i suggest you to use an oint containing MICANAZOLE NITRATE
Doctor :   that might surely help you
Doctor :   continue the preparation H
Doctor :   to alleviate the itching
User :   Is the MICANAZOLE NITRATE available over the counter or will I need a prescibsion
Doctor :   yes , it is an OTC
User :   Thank you I'll try it
Doctor :   is there anything else i vcan help you with ?
User :   No thank you for your time wish me luck
Doctor :   sure good luck awaits you,
Doctor :   thanks for consulting me
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor